# SDR UPS08M52260

- Difficulty date: May 14, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Tangled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S EMERGENCY ESCAPE LINE TANGLED BEHIND PANELING NEAR ANCHOR POINT, COULD NOT FREE LINE.  UNTANGLED AND STOWED PROPERLY F/O'S EMERGENCY LINE IAW MM 25-60-00.
